# SDR DL73K001752

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 35,196 hours, 29,359 cycles
- Engine: Pwa JT8D15A
- Engine time: 43,727 hours, 35,416 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Power Supply
- Part number: 8TJ95GAB3
- Part serial: B9172
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT BOTH F/F GAUGES WENT TO ZERO.  LT STAYED AT -0- RT FLUX BETWEEN -0- AND 1000.  ON DESCENT BOTH WORKED NORMAL  THEN LT FAILED AGAIN AFTER LANDING.  REPLACED F/F POWER SUPPLY, OPN CKS NORMAL.
